American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.33) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] William A. Veech. Well distributed sequences of integers . Trans. Amer. Math. Soc. 161 (1971) 63-70. MR 0285497.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] H. Niederreiter. Almost-arithmetic progressions and uniform distribution . Trans. Amer. Math. Soc. 161 (1971) 283-292. MR 0284406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Wolfgang M. Schmidt. Irregularities of distribution. II . Trans. Amer. Math. Soc. 136 (1969) 347-360. MR 0234923.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Underwood Dudley. Oscillating sequences modulo one . Trans. Amer. Math. Soc. 126 (1967) 420-426. MR 0209250.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] John R. Kinney and Tom S. Pitcher. The Hausdorff-Beiscovich dimension of the level sets of Perron's modular function . Trans. Amer. Math. Soc. 124 (1966) 122-130. MR 0197398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Wolfgang M. Schmidt. Metrical theorems on fractional parts of sequences . Trans. Amer. Math. Soc. 110 (1964) 493-518. MR 0159802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1